# SDR 96FDEA01498

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518332
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED AROUND HOLE LWR SURFACE OF UPPER FLANGE STA 440 RBL 35 MKD.  CUT OUT DAMAGED SECTION OF FLOOR BEAM UPPER CHORD, FWD ANGLE, INSTALLED FLOOR BEAM REPAIR ANGLES PER SRM 53-10-8 FIG 8.
